Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)



Criteria for Toeplitz operators on the sphere

Author: Jingbo Xia
Journal: Proc. Amer. Math. Soc. 141 (2013), 637-644
MSC (2010): Primary 46L10, 47B35
Published electronically: July 2, 2012
MathSciNet review: 2996968
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ H^{2}(S)$ be the Hardy space on the unit sphere $ S$ in $ {\text {\bf C}}^{n}$. We show that a set of inner functions $ \Lambda $ is sufficient for the purpose of determining which $ A\in {\mathcal {B}}(H^{2}(S))$ is a Toeplitz operator if and only if the multiplication operators $ \{M_{u} : u \in \Lambda \}$ on $ L^{2}(S,d\sigma )$ generate the von Neumann algebra $ \{M_{f} : f \in L^{\infty }(S,d\sigma )\}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 46L10, 47B35

Retrieve articles in all journals with MSC (2010): 46L10, 47B35

Additional Information

Jingbo Xia
Affiliation: Department of Mathematics, State University of New York at Buffalo, Buffalo, New York 14260

Received by editor(s): December 18, 2010
Received by editor(s) in revised form: July 10, 2011
Published electronically: July 2, 2012
Communicated by: Marius Junge
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia